# SDR QXEA2020110200307

- Difficulty date: October 29, 2020
- Submitted: November 2, 2020
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 44,516 hours, 47,060 cycles
- Engine: Pwc PW150A
- Propeller: Dowty R4086123F17
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller
- Part number: 697070003
- Part serial: DAP0105
- Condition: Vibration
- Location: Nr 1
- Part time: 40,760 hours, 43,110 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

VIBRATIONS WERE FELT DURING CLIMB OUT.  THEY WERE MORE NOTICEABLE WHEN CONDITION LEVERS WERE AT 1020 AND 900.  VIBRATIONS WERE LESS ONCE CONDITION LEVERS WERE SET AT 850 AND TORQUE WAS BELOW 55%, THEN DURING DESCENT VIBRATIONS INCREASED AGAIN WHEN TORQUE WAS APPROXIMATELY 35% TORQUE.  RETURN TO FIELD, LANDING UNEVENTFUL.  REMOVED FROM SERVICE, REF W/O 290397  FOR REPLACEMENT OF THE NR 1 PROPELLER.  RETURNED TO SERVICE.
